# SDR MASA2011060602944

- Difficulty date: June 4, 2011
- Submitted: June 6, 2011
- Operation: Air carrier
- Aircraft: N933LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15033
- Aircraft time: 15,712 hours, 12,707 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Seal
- Condition: Defective
- Location: Bleed Air Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

LT BLEED WARN MSG, RTF.  R2 LT EURO SEAL.
